# SDR A6WA2018112546184

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111717
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE FLOOR LANDING IS CORRODED AROUND THE FASTENER HOLES AT RBL 9 FS 409 TO 409+128.  REMOVED AND REPLACED FLOORBEAM SECTION 409-409+128 IAW SRM 51-42-21 AND 51-42-34.
